Dynamic server assignment in a two-queue model

O.J. Boxma, D.G. Down

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)101-115
Number of pages15
JournalEuropean Journal of Operational Research
Volume103,
Publication statusPublished - 1997

Cite this

Boxma, O.J. ; Down, D.G. / Dynamic server assignment in a two-queue model. In: European Journal of Operational Research. 1997 ; Vol. 103,. pp. 101-115.
@article{09fbbb671d934fe389f58d228f62c67d,
title = "Dynamic server assignment in a two-queue model",
author = "O.J. Boxma and D.G. Down",
note = "Pagination: 15",
year = "1997",
language = "English",
volume = "103,",
pages = "101--115",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",

}

Dynamic server assignment in a two-queue model. / Boxma, O.J.; Down, D.G.

In: European Journal of Operational Research, Vol. 103, 1997, p. 101-115.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Dynamic server assignment in a two-queue model

AU - Boxma, O.J.

AU - Down, D.G.

N1 - Pagination: 15

PY - 1997

Y1 - 1997

M3 - Article

VL - 103,

SP - 101

EP - 115

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

ER -